MathSciNet Relay Station
MathSciNet bibliographic data
MR2449399 65M60 (41A15)
Şahin, Ali; Daǧ, İdris; Saka, Bülent A B-spline algorithm for the numerical solution of Fisher's equation. Kybernetes 37 (2008), no. 2, 326–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement